# SDR CALA2013122793989

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 73,348 hours, 13,043 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1F EMERGENCY LIGHT STRIP HANGING OFF.  SECURED STRIP, OPERATIONS OKAY.
